RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 5, Pages 771–782 (Mi mz997)  

This article is cited in 9 scientific papers (total in 9 papers)

On Rational Connectedness

V. V. Shokurov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: The work is devoted to presenting a proof of one of the most important theorems in the birational geometry of Fano varieties.

DOI: https://doi.org/10.4213/mzm997

Full text: PDF file (240 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:5, 652–660

Bibliographic databases:

UDC: 512
Received: 25.05.1997
Revised: 04.02.1999

Citation: V. V. Shokurov, “On Rational Connectedness”, Mat. Zametki, 68:5 (2000), 771–782; Math. Notes, 68:5 (2000), 652–660

Citation in format AMSBIB
\Bibitem{Sho00}
\by V.~V.~Shokurov
\paper On Rational Connectedness
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 5
\pages 771--782
\mathnet{http://mi.mathnet.ru/mz997}
\crossref{https://doi.org/10.4213/mzm997}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1835458}
\zmath{https://zbmath.org/?q=an:1047.14006}
\elib{http://elibrary.ru/item.asp?id=13334311}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 5
\pages 652--660
\crossref{https://doi.org/10.1023/A:1026631926763}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000166684000013}


Linking options:
  • http://mi.mathnet.ru/eng/mz997
  • https://doi.org/10.4213/mzm997
  • http://mi.mathnet.ru/eng/mz/v68/i5/p771

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Proc. Steklov Inst. Math., 240 (2003), 75–213  mathnet  mathscinet  zmath
    2. I. A. Cheltsov, “Birationally rigid Fano varieties”, Russian Math. Surveys, 60:5 (2005), 875–965  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. Chen, M, “On the geography of Gorenstein minimal 3-folds of general type”, Asian Journal of Mathematics, 10:4 (2006), 757  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Cheltsov, I, “Weighted Fano threefold hypersurfaces”, Journal fur Die Reine und Angewandte Mathematik, 600 (2006), 81  crossref  mathscinet  zmath  isi  scopus  scopus
    5. Hacon, CD, “On Shokurovs rational connectedness conjecture”, Duke Mathematical Journal, 138:1 (2007), 119  crossref  mathscinet  zmath  isi  scopus  scopus
    6. Chen, M, “Complex projective 3-fold with non-negative canonical Euler-Poincaré characteristic”, Communications in Analysis and Geometry, 16:1 (2008), 159  crossref  mathscinet  isi  scopus  scopus
    7. Chen, M, “Characterization of the 4-canonical birationality of algebraic threefolds”, Mathematische Zeitschrift, 258:3 (2008), 565  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    8. Chen M., “On Pluricanonical Systems of Algebraic Varieties of General Type”, Algebraic Geometry in East Asia - Seoul 2008, Advanced Studies in Pure Mathematics, 60, eds. Keum J., Kondo S., Konno K., Oguiso K., Math Soc Japan, 2010, 215–236  mathscinet  zmath  isi
    9. Chen Y., Shokurov V., “Strong Rational Connectedness of Toric Varieties”, Math. Res. Lett., 18:6 (2011), 1227–1237  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:239
    Full text:108
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020